Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

Have stopped taking Premarin and have gained weight.Related?

User rating for this question
Very Good
Answered by

Infertility Specialist
Practicing since : 2000
Answered : 3580 Questions
I've stopped taking Premarin after taking it since 1978 following a complete hysterectomy. Might this possibly cause weight gain?
Posted Sat, 19 Oct 2013 in Women's Health
Answered by Dr. Mahesh Koregol 3 hours later
Brief Answer:
Lifestyle changes

Detailed Answer:
Hi, weight gain does not seem to be related to premarin withdrawal. It is related more to your lifestyle than premarin. I guess you might have been resting more after heart surgery or reduced excercise. Try to take regular walk and low calorie diet. Let me know if you have anymore doubts. Regards, Dr. Mahesh Koregol
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor